# SDR FDEA201212194334

- Difficulty date: December 19, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK 6L BETWEEN FR 20L AND 21L HAS CORROSION INSIDE OF TRACK AREA, OUT OF LIMITS AFTER CLEAN UP IAW SRM 53-10-16, FIG 102.   OUT OF LIMITS AFTER CLEAN UP IAW SRM 53-10-16, FIG 102.  AFTER REMOVAL OF CORROSION,  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 53-10-16, FIG 201 AND 51-40-21, PARA 7.
